# SDR REXA201100473

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 8,544 hours, 6,195 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 5120011
- Part serial: MAL1962
- Condition: Failed
- Location: Spoiler
- Part time: 8,544 hours, 6,195 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW DECLARED AN EMERGENCY ON APPROACH TO ATL LEFT O/B SPOILERON FAILED MASTER CAUTION ALONG WITH OTHER SPOILER RELATED MESSAGES.  REMOVED AND REPLACED RIGHT O/B SPOILER PCU IAW CRJ 900 AMM 27-62-01.
